Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 106, NWS Raleigh, NC

June 16, 2017Granville County, Person County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 16, 2017, 8:56 PM EDT for Granville County, Person County, North Carolina. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2017, 8:56 PM EDT (00:56 UTC)
Expired
Jun 16, 2017, 10:00 PM EDT
In force
64 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Granville County, NC, Person County, NC

The radar

The Raleigh/Durham radar (KRAX), 81 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 9:00 PM EDTTSTM WND DMG2 Sw Berea, NCTREE DOWN ON RANGE RD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2017-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 433 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2017-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
433 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1383 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

504 
WUUS52 KRAH 170056
SVRRAH
NCC077-145-170200-
/O.NEW.KRAH.SV.W.0106.170617T0056Z-170617T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
856 PM EDT FRI JUN 16 2017

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Eastern Person County in central North Carolina...
  Northwestern Granville County in central North Carolina...

* Until 1000 PM EDT

* At 856 PM EDT, a severe thunderstorm was located 10 miles east of
  Roxboro, moving north at 15 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Bethel Hill, Mayo Reservoir, Berea and Surl. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3625 7872 3625 7880 3629 7893 3654 7890
      3654 7860
TIME...MOT...LOC 0056Z 192DEG 12KT 3635 7881 

HAIL...<.75IN
WIND...60MPH
 
$$

26
3 follow-up statements
339 
WWUS52 KRAH 170120
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
920 PM EDT FRI JUN 16 2017

NCC077-145-170200-
/O.CON.KRAH.SV.W.0106.000000T0000Z-170617T0200Z/
Person NC-Granville NC-
920 PM EDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHEASTERN PERSON AND NORTHWESTERN GRANVILLE COUNTIES...

At 918 PM EDT, a severe thunderstorm was located about 6 miles east 
of Roxboro, or about 8 miles south of Virgilina, moving north at 15 
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Bethel Hill, Mayo Reservoir and Berea. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Very heavy rainfall is also occurring with this storm, and may lead 
to minor flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 3629 7870 3631 7884 3638 7892 3654 7890
      3654 7860
TIME...MOT...LOC 0118Z 192DEG 12KT 3642 7879 

HAIL...<.75IN
WIND...60MPH
 
$$

26
981 
WWUS52 KRAH 170134
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
934 PM EDT FRI JUN 16 2017

NCC077-145-170200-
/O.CON.KRAH.SV.W.0106.000000T0000Z-170617T0200Z/
Person NC-Granville NC-
934 PM EDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHEASTERN PERSON AND NORTHWESTERN GRANVILLE COUNTIES...

At 934 PM EDT, a severe thunderstorm was located near Virgilina,
moving north at 15 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Bethel Hill and Mayo Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3634 7868 3634 7882 3639 7892 3654 7890
      3654 7860
TIME...MOT...LOC 0134Z 192DEG 13KT 3645 7878 

HAIL...<.75IN
WIND...60MPH
 
$$

26
382 
WWUS52 KRAH 170151
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
951 PM EDT FRI JUN 16 2017

NCC077-145-170200-
/O.EXP.KRAH.SV.W.0106.000000T0000Z-170617T0200Z/
Person NC-Granville NC-
951 PM EDT FRI JUN 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PERSON AND
NORTHWESTERN GRANVILLE COUNTIES WILL EXPIRE AT 1000 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However, heavy rain 
will remain possible over the northern portions of the warned 
counties through about 1015 PM. 

LAT...LON 3634 7868 3634 7882 3639 7892 3654 7890
      3654 7860
TIME...MOT...LOC 0150Z 192DEG 12KT 3650 7877 

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:47 PM EDT, 6 hours 9 minutes earlier.

Area forecast discussion, Jun 16, 2:47 PM EDT, 6 hours 9 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
247 PM EDT Fri Jun 16 2017

.SYNOPSIS...

A moist and unstable airmass over central NC will bring the chance
for diurnal showers and storms each day through the weekend. A cold
front will approach from the northwest on Monday, bringing a greater
chance for more organized convective activity.

&&

.NEAR TERM /Today through tonight/...
As of 245 PM Friday...

Not much to look at on the radar at this point as earlier convection
across the Triad and VA border counties has moved out to the north,
leaving some MVFR ceilings behind that are only now starting to
scatter out. This has created a differential heating boundary across
the CWA with some stations still in the upper 70s across the north
and near 90 degrees in the southeast. Would expect the focus for
convection to be on the warm side of the boundary this afternoon
which right now looks to be from US 1 south and east. The sea breeze
will work in from the southeast to help provide some extra forcing
but this may not make it into the southern counties until much later
this evening.

Environment wise, the situation hasn't changed much from previous
days. Mixed-layer CAPE values approach 2000 J/Kg in the southwest
and shear of any kind is very minimal. Decent low-level lapse rates
coupled with poor mid-level lapse rates will make it tough for
storms to grow to severe levels but a stray damaging wind gust is
still possible and thus the SPC has maintained a marginal risk over
the area. Severe hail is unlikely given the lack of updraft support
and high freezing level, but small hail may be possible in some
storms or cell mergers. Heavy rain will be the most likely threat
once again this afternoon especially in slow moving or back building
cells. Localized flooding is possible.

As far as timing is concerned, CAMs did not do a good job of picking
up earlier convection but have focused on development after 21z with
activity continuing through 3z and perhaps later in the northeast.

Expect high temperatures to vary across the area with low 80s in the
north to low 90s across the south. Low temperature tonight will only
drop to the low 70s.

&&

.SHORT TERM /Saturday through Saturday night/...
As of 245 PM Friday...

For Saturday, yet another day of warm, moist return flow over
central NC with high pressure over the western Atlantic and low
pressure over the Great Lakes with a cold front draping to its
southwest that will stay well away from our area through the
weekend. This will keep a very buoyant but weekly forced airmass
over the area susceptible to diurnal showers and thunderstorms
forced by previous outflows or differential heating boundaries.
Heavy rain will once again be a threat with PW values between 1.75
and 2 inches. High temperatures Saturday will top out in the mid to
upper 80s with low temps in the upper 60s to low 70s.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 210 PM EDT Friday...

Still looking at a slowly evolving upper pattern featuring gradual
amplification of east coast troffing into early next week. We remain
in the moist southwest flow regime, which is highly conducive to
fast convective development during the heat of the day, but lack
well-defined forcing which would enhance timing confidence.

Sunday afternoon the air mass will be moderately unstable with
MLCAPE values ranging up to 1500 J/Kg. Low level features that might
initiate convection are very weak and probably won't even be evident
until Sunday morning as they will likely be left over from the
evening before or develop during the day due to differential
heating. We will have persistent shear axis extending from GA
northeast into VA combined and a disturbance rotating around the sub-
tropical ridge, so there will be modest support aloft, but
organization and coverage will be less than seen on Saturday. Highs
will be in the 90 to 95 degree range.

A cold front will be approaching the Appalachians on Monday, and
looks to reach central NC on sometime Monday night or early Tuesday,
then stall across southern and eastern NC through Thursday. Timing
is not going to be high confidence at this point, and will maintain
a fairly broad window of higher (50-70%) PoPs on Monday afternoon
through Tuesday concurrent due to uncertainly in timing of the
frontal passage. Highs Monday will reach 85 to 90, with potential
for slightly lower highs Tuesday due to cloudiness and precip...
mainly mid 80s.

Chance PoPs Wed and Thu will be mainly in the east and south in the
vicinity of the stalled frontal zone. The upper trof will be
filling, with a transition to drier westerly flow Thursday and
Friday. Highs Wednesday will be in the mid to upper 80s, with upper
80s to lower 90s expected for the late week.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 155 PM Friday...

24 Hour TAF period: Some VFR ceilings in the northwestern portion of
the forecast area this afternoon continue to linger as earlier
convection moved through the Triad. A few showers still lingering in
the vicinity of KINT. The main focus for convection this afternoon
should be with a differential heating boundary which will be the
focus for new convection across the middle of the forecast area
which could affect KFAY and KRDU this afternoon. It does appear that
maybe earlier convection will help to hinder afternoon and evening
activity over the triad and will shift the focus further east.
Expect MVFR ceilings to linger across the north for the next hour or
so and then should return to VFR conditions. Overnight tonight
expect a chance for some fog and low stratus during the overnight
hours, especially where convection has occurred. Southerly winds or
light and variable will continue through the forecast period.

Long term: Expect more afternoon showers and thunderstorms this
weekend. On Monday a frontal system is expected to move in from the
northwest and provide forcing for thunderstorms. The front will be
slow to move through the area, keeping adverse aviation conditions
possible through the middle of next week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Ellis
NEAR TERM...Ellis
SHORT TERM...Ellis
LONG TERM...mlm
AVIATION...Ellis
Hazardous weather outlook, Jun 16, 3:28 PM EDT, 5 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
328 PM EDT Fri Jun 16 2017

NCZ007>011-021>028-038>043-073>078-083>086-088-089-171930-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
328 PM EDT Fri Jun 16 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Scattered storms are expected this afternoon and evening. A few of
these storms could become strong, with wind gusts up to 50 mph
possible. In addition, the slow movement of storms today and tonight
may result in localized high rainfall totals and a risk of minor
flooding, especially in urban and poor drainage areas and near creeks
and ditches.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Storms are again likely on Saturday. These will have the potential
to produce strong wind gusts up to 50 mph and locally heavy
downpours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 16, 7:34 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Raleigh NC
734 PM EDT FRI JUN 16 2017

NCZ008-025-041-170030-
Durham NC-Wake NC-Granville NC-
734 PM EDT FRI JUN 16 2017

...A strong thunderstorm will affect portions of northern Durham...
north central Wake and southern Granville Counties Until 830 PM
EDT...

At 733 PM EDT, Doppler radar was tracking a strong thunderstorm near
Butner, or 7 miles southwest of Creedmoor, moving northeast at 10
mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Durham, Creedmoor, Butner, Rougemont, Stem, Lake Michie, Lake Butner,
Falls Lake State Rec Area, Gorman and Bahama.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder.

&&

LAT...LON 3625 7851 3618 7851 3617 7850 3608 7854
      3605 7854 3603 7855 3601 7866 3603 7898
      3624 7895 3624 7880 3628 7880
TIME...MOT...LOC 2333Z 206DEG 9KT 3607 7881

10
Special weather statement, Jun 16, 7:39 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
739 PM EDT FRI JUN 16 2017

NCZ041-042-077-170045-
Johnston NC-Harnett NC-Wake NC-
739 PM EDT FRI JUN 16 2017

...an area of showers and strong thunderstorms will affect portions
of western Johnston...northeastern Harnett and Wake Counties Until
845 PM EDT...

At 738 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Clayton, or 10 miles northwest of
Smithfield, moving northeast at 15 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Raleigh, Cary, Wake Forest, Garner, Fuquay-Varina, Clayton, Zebulon,
Angier, Benson and Holly Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle. Dont wait until you see the
first lightning flash before heading to safety.

&&

LAT...LON 3597 7842 3594 7839 3593 7835 3591 7835
      3591 7834 3590 7833 3590 7831 3587 7828
      3583 7826 3577 7829 3565 7833 3537 7856
      3549 7891 3604 7860
TIME...MOT...LOC 2338Z 205DEG 13KT 3558 7851

10
Local storm report, Jun 16, 7:52 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
752 PM EDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     FUQUAY-VARINA           35.59N 78.80W
06/16/2017                   WAKE               NC   BROADCAST MEDIA

            TREES AND POWER LINES DOWN NEAR FUQUAY
            VARINA. TIME ESTIMATED BY RADAR.

&&

SEC
Local storm report, Jun 16, 8:26 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
826 PM EDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HEAVY RAIN       4 SW RALEIGH            35.77N 78.70W
06/16/2017  M1.09 INCH       WAKE               NC   COCORAHS

            OBSERVER MEASURED 1.09 INCHES OF RAIN IN 30
            MIN. THE DURATION OF THE HEAVY RAIN EVENT
            WAS 30 MINUTES.

&&

KC
Special weather statement, Jun 16, 8:30 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Raleigh NC
830 PM EDT FRI JUN 16 2017

NCZ007-008-025-170130-
Durham NC-Person NC-Granville NC-
830 PM EDT FRI JUN 16 2017

...A strong thunderstorm will affect portions of north central
Durham...eastern Person and western Granville Counties Until 930 PM
EDT...

At 829 PM EDT, Doppler radar was tracking a strong thunderstorm near
Butner, or 9 miles northwest of Creedmoor, moving north at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Butner, Rougemont, Stem, Bethel Hill, Lake Michie, Lake Butner,
Moriah, Mayo Reservoir, Berea and Surl.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of sporadic tree damage, including knocking down
small or weakened trees.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3615 7870 3612 7881 3616 7893 3654 7893
      3654 7861
TIME...MOT...LOC 0029Z 193DEG 18KT 3623 7880

26
Special weather statement, Jun 16, 8:32 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Raleigh NC
832 PM EDT FRI JUN 16 2017

NCZ021-038-170130-
Forsyth NC-Davidson NC-
832 PM EDT FRI JUN 16 2017

...A strong thunderstorm will affect portions of western Forsyth and
northwestern Davidson Counties Until 930 PM EDT...

At 832 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mocksville, moving north at 20 mph.

Wind gusts up to 45 mph and pea size hail will be possible with this
storm.

Locations impacted include...
Winston-Salem, Clemmons, Bermuda Run, Huntsville, Lewisville, Rural
Hall, Stanleyville, Pfafftown and Donnaha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3611 8050 3614 8044 3622 8043 3626 8045
      3626 8027 3616 8021 3585 8035 3581 8047
      3584 8048 3583 8046 3585 8042 3585 8039
      3588 8042 3589 8037 3594 8038 3596 8038
      3599 8042 3606 8046 3604 8049 3608 8052
TIME...MOT...LOC 0032Z 193DEG 18KT 3589 8044

26

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:11 PM EDTSevere Thunderstorm WarningRAHFranklin, Vance, Wake49 min
Jun 16, 8:24 PM EDTFlash Flood WarningRAHWake3 hr
Jun 16, 8:30 PM EDTSpecial Weather StatementRAHGranville60 min
Jun 16, 8:32 PM EDTSpecial Weather StatementRAHForsyth58 min
Jun 16, 9:03 PM EDTAreal Flood AdvisoryRAHFranklin, Nash3 hr
Jun 16, 9:03 PM EDTSpecial Weather StatementRAHFranklin, Granville, Halifax, Nash, Vance, Warren72 min
Jun 17, 1:52 AM EDTAreal Flood AdvisoryRAHGuilford3 hr
Jun 17, 1:56 PM EDTSpecial Weather StatementRAHCumberland, Durham, Franklin, Granville, Halifax, Harnett and 8 more49 min
Jun 17, 2:50 PM EDTSpecial Weather StatementRAHWake40 min
Jun 17, 3:08 PM EDTSpecial Weather StatementRAHGranville, Vance, Warren67 min
Jun 17, 3:23 PM EDTSpecial Weather StatementRAHNash, Wilson82 min
Jun 17, 4:22 PM EDTSpecial Weather StatementRAHHalifax68 min
Jun 17, 5:31 PM EDTSpecial Weather StatementRAHMoore59 min
Jun 17, 5:35 PM EDTSpecial Weather StatementRAHAnson, Montgomery55 min
Jun 17, 6:19 PM EDTSpecial Weather StatementRAHDavidson56 min
Jun 17, 6:51 PM EDTSpecial Weather StatementRAHAnson54 min
Jun 17, 6:54 PM EDTAreal Flood AdvisoryRAHAnson3 hr
Jun 17, 7:05 PM EDTSpecial Weather StatementRAHRandolph40 min
Jun 17, 7:45 PM EDTSpecial Weather StatementRAHRandolph45 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.